Research

Conditionally specified distributions: An introduction - Comments and rejoinders


Reference:

Besag, J., Gelman, A., Raghunathan, T. E., Joe, H., Arnold, B. C., Castillo, E. and Sarabia, J. M., 2001. Conditionally specified distributions: An introduction - Comments and rejoinders. Statistical Science, 16 (3), pp. 265-274.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBesag, J., Gelman, A., Raghunathan, T. E., Joe, H., Arnold, B. C., Castillo, E. and Sarabia, J. M.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7491
Additional InformationID number: ISI:000172846900005

Export

Actions (login required)

View Item